# SDR ABXA050099

- Difficulty date: April 11, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- Aircraft time: 86,312 hours, 27,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, FORWARD DOOR OPENING LOWER AFT SKIN CUTOUT, PREVIOUS SPEED TAPE REPAIR CAME LOOSE.  REPAIRED AREA IAW REA D853-51391MR.
